# SDR SIMA973591

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LH6151
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4062 - FLOOR PROX EMERGENCY ESCAPE PATH MARKING LIGHT INOP.  MID CABIN LIGHT STRIP.  ISSUED MEL AND RETURNED A/C TO SERVICE.  RAI LAMP ASSY IN LIGHT STRIP, PER JIC 33-51-21.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  A/C RETURNED TO SERVICE.  (M)
